# SDR A6WA201040189

- Difficulty date: March 11, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 19,630 hours, 17,905 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0264T
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISSAGREE WARNING ON APPROACH, ALONG WITH NOSE DOOR OPEN WARNING.  C/W QRH MANUAL EXTENSION RECEIVED ALL GREEN, LANDED WITHOUT INCIDENT.  R & R NLG DOOR SELECTOR VALVE IAW AMM 32-22-20.  OPS AND LEAK CHECKS GOOD.
